We applaud Dr. Nacca et al. for publishing their case of ADB-FUBINACA body packing associated with measured serum concentrations (
1). The case is very interesting, and we seek a few clarifications regarding the patient's presentation and care.
- Nacca N.
- Schmidt R.
- Loflin R.
- et al.
Coma, seizures, atrioventricular block, and hypoglycemia in an ADB-FUBINACA body-packer.
J Emerg Med. 2018; 55: 788-791
To read this article in full you will need to make a payment
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
Subscribe:Subscribe to Journal of Emergency Medicine
Already a print subscriber? Claim online access
Already an online subscriber? Sign in
Register: Create an account
Institutional Access: Sign in to ScienceDirect
- Coma, seizures, atrioventricular block, and hypoglycemia in an ADB-FUBINACA body-packer.J Emerg Med. 2018; 55: 788-791
- Position paper update: whole bowel irrigation for gastrointestinal decontamination of overdose patients.Clin Toxicol (Phila). 2015; 53: 5-12
- Acute side effects after consumption of the new synthetic cannabinoids AB-CHMINACA and MDMB-CHMICA.Clin Toxicol (Phila). 2018; 56: 404-411
- Analysis and clinical findings of cases positive for thenovel synthetic cannabinoid receptor agonist MDMB-CHMICA.Clin Toxicol (Phila). 2016; 54: 632-637
© 2019 Elsevier Inc. All rights reserved.
ScienceDirectAccess this article on ScienceDirect
- Nacca et al. In Reply to McCann et al.Journal of Emergency MedicineVol. 57Issue 3